Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Free oscillations of a physically nonlinear parabolic arch

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    N. N. Bogolyubov and Yu. A. Mitropol'skii, Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Fizmatgiz, Moscow (1958).

  2. 2.

    V. V. Bolotin, Dynamic Stability of Elastic Systems [in Russian], GITTL, Moscow (1956).

  3. 3.

    A. N. Dinnik, Stability of Arches [in Russian], Gostekhizdat, Moscow (1946).

  4. 4.

    H. Kauderer, Nonlinear Mechanics [Russian translation], IL, Moscow (1961).

Download references

Additional information

Dnepropetrovsk Metallurgical Institute. Translated from Prikladnaya Mekhanika, Vol. 13, No. 1, pp. 131–134, January, 1977.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mushenkov, Y.A., Bichuk, A.I. Free oscillations of a physically nonlinear parabolic arch. Soviet Applied Mechanics 13, 97–99 (1977).

Download citation


  • Free Oscillation
  • Parabolic Arch